| Model Number |
QUANTUM Q6 EDGE 2.0 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Received a letter from atty representing (b)(6) alleging she was injured due to a malfunction in the chair.